MathSciNet Relay Station
MathSciNet bibliographic data
MR1189865 14K05 (11G10 14L15)
Buium, A. Intersections in jet spaces and a conjecture of S. Lang. Ann. of Math. (2) 136 (1992), no. 3, 557–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement